A doctor in Boston with an allergy to shellfish had a severe allergic reaction after receiving Moderna’s coronavirus vaccine on Dec. 24, the New York Times reported on Dec. 25.
Dr. Hossein Sadrzadeh, a geriatric oncologist at Boston Medical Center, said he had a severe reaction almost immediately after being vaccinated, feeling dizzy and with a racing heart, the New York Times reported.
Boston Medical Center spokesman Daivd Kibbe said in a statement on Dec. 25 that Dr. Sadrzadeh “felt he was developing an allergic reaction and was allowed to self-administer his personal epi-pen. He was taken to the Emergency Department, evaluated, treated, observed and discharged. He is doing well today.”
A U.S. Food and Drug Administration official said the FDA is investigating at least five allergic reactions that happened after people were given both Pfizer Inc and BioNTech SE’s COVID-19 vaccine in the U.S.